MAUDE Adverse Event Report: BARD ACCESS SYSTEMS PONSKY NBR GASTROSTOMY TUBE 20F (EXPORT ONLY); TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BARD ACCESS SYSTEMS PONSKY NBR GASTROSTOMY TUBE 20F (EXPORT ONLY); TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 000702
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/10/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation; as the device was discarded at due to expire of stock period after visual inspection.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.Discarded at (b)(4) due to the expire of stock period after visual inspection.
 
Event or Problem Description
It was reported that the cap of feeding port could not be closed tightly, and the leakage was observed from there.The leakage had continued since the placement of the device.

Brand Name
PONSKY NBR GASTROSTOMY TUBE 20F (EXPORT ONLY)
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6778586
Report Number3006260740-2017-01258
Device Sequence Number18866590
Product Code KNT
UDI-Device Identifier00801741036293
UDI-Public(01)00801741036293
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K103109
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000702
Device Catalogue Number000702
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1